# SDR CALA2024071502041

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5347216721000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CROSSBEAMS AT FR 65 & 67 GOUGED DURING HMV3 AT BFM AS NOTED ON N/R'S 94470 & 94471. EA319-5341-13-A3610 WITH NO DEVIATIONS. INTERIM REPAIR AT FR 67 ACCOMPLISH INSPECTION REQUIREMENT PER PART 2 OF THE LATEST REQUIRES DIP PER PART 1.3 AS FOLLOWS: AT FR67 CROSSBEAM, REVISION OF ECRA5341-01457 ON OR BEFORE 27 DEC. 2024. ACCOMPLISHED PERMANENT REPAIR AT FR65 CROSSBEAM FOR CAT A REPAIR AND INTERIM REPAIR AT FR67 IAW ECRA 5341-01457 & VTMAE OK TO DIP PER ECRA 5341-01457 AT FRAME 67 CROSSBEAM, ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION REQUIREMENTS PER PART 2 OF THE LATEST REVISION OF EC/RA 5341-01547 ON OR BEFORE 27-DEC-2024 ALL INSPECTIONS ACCOMLISHED IAW ECRA5341-01457 & VTMAE N/R'S 94470 & 94471.
